# SDR ABXA040008

- Difficulty date: November 26, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 53,560 hours, 24,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER AFT CORNER HAD A REPAIR THAT DID NOT RESEMBLE SERVICE ENGINEERING SKETCH ES00863.  REMOVED DISCREPANT REPAIR, FABRICATED REPAIR DOUBLERS AND FILLER, ALODINED, PRIMED, AND INSTALLED IAW DC-8 SRM 51-1-20D, 51-1-21, 53-2-0 AND REA D853-48474MR.
